EconPapers    
Economics at your fingertips  
 

Better Reply Security and Existence of Equilibria in Differential Games

Adib Bagh

Dynamic Games and Applications, 2013, vol. 3, issue 3, 325-340

Abstract: We establish the existence of Nash equilibria in a large class of differential games. More specifically, we show that certain differential games are compact and better reply secure when the strategy space is equipped with the weak topology. Therefore, we can claim that such games must have Nash equilibria even when the payoffs of some of the players are discontinuous. On one hand, verifying better reply security with respect to a nonmetrizable weak topology is technically involved and requires a number of theoretical tools from functional analysis. On the other hand, our approach will allow us to generalize a number of current existence results regarding linear-quadratic differential games, games of evasion and pursuit, as well as some classic differential games in economics. Copyright Springer Science+Business Media New York 2013

Keywords: Differential games; Open-loop Nash equilibrium; Better reply security; Weak topology; Linear-quadratic differential games; Games of evasion and pursuit (search for similar items in EconPapers)
Date: 2013
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/s13235-012-0061-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:dyngam:v:3:y:2013:i:3:p:325-340

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/13235

DOI: 10.1007/s13235-012-0061-8

Access Statistics for this article

Dynamic Games and Applications is currently edited by Georges Zaccour

More articles in Dynamic Games and Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:dyngam:v:3:y:2013:i:3:p:325-340